MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM; VAPRO PLUS POCKET

HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM; VAPRO PLUS POCKET
Catalog Number 71144
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No samples or photos available to investigate.Two lot numbers possibly related to this report were provided by the account.Hollister verified that these lots of products were sterilized in accordance with the dmr.In addition, a review of the dhr found the records to be complete and accurate.
 
Event or Problem Description
It was reported that the end user was hospitalized for urosepsis.It was reported that the end user's wife, who catheterizes the patient, stated that the collection bags were leaking from a potential hole or edge seal failure.The user's wife also reported that the catheter's no touch sleeve pulls like chewing gum, tears, and leaks.There was no allegation of contamination.It was further reported by the wife that there was nothing wrong with the catheters themselves and the urine was able to be drained as intended.The treatment reported by the wife was with high doses of antibiotics and then discharged from the hospital.

Brand Name
VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM
Common Device Name
VAPRO PLUS POCKET
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina, ie
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8476802170
MDR Report Key17378813
Report Number9616668-2023-00003
Device Sequence Number14970628
Product Code GBM
UDI-Device Identifier00610075065332
UDI-Public00610075065332
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number71144
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale